# SDR ASAA2022010137062

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 50,849 hours, 15,167 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5746
- Condition: Inoperative
- Location: Refueling Statio
- Part time: 50,874 hours, 15,174 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR #2 ON WING PANEL INOP. GROUNDED - YES. REPLACED #2 FUEL INDICATOR ON WING PANEL IAW B737-800 AMM 28-41-61-000-801 AND 28-41-61-400-801. OPS TEST GOOD. 4 MIG-51A TAGS INSTALLED AND REMOVED. CONTROL NUMBER 01050593 REMOVED SEAMC FELIX NOTIFIED. THIS CLEARS MEL 28-12B.
